Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Myfortic= Nausea/micranie?

Myfortic= Nausea/micranie?

I'm taking Myfortic since May2019. I'm not sure if it is connected with that, but I'm often having strong headache (cervical) with severe nausea. I've always suffered from migraines since I was a child, but never had it with nausea and vomiting...it's getting wroste and every time it takes long to recover...I'm thinking it could depend on Myfortic.... Anyone with similar experiences? :(

A MyLupusTeam Member said:

Had Botox two weeks ago for the 3rd or 4th time. Doesn’t help my migraines.

posted 9 months ago
A MyLupusTeam Member said:

Was getting migraines. Tried botox. It worked.

posted 9 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in